# SDR SWAA2022020736008

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,947 hours, 8,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR TO SIDEWALL SUPPORT BS 727D - 6 TO 847 LBL 20 / DAMAGE AT AFT CARGO FLOOR TO SIDEWALL SUPPORT B727D+6-847 FOUND TO BE L 2' W 1.5' D .010' ORIGINAL THICKNESS .040' FOUND TO BE OUT OF LIMITS. IAW SRM 53-00-53-1A-2. REMOVED DAMAGED SECTION FROM 727D+6-847 IAW SRM 51-40-02-0G-0. FABRICATED NEW SUPPORT FROM BAC 1496-377 7075 T62 LOT #5062573-41 IAW SRM 53-00-53-2R-5 TREATED & PRIMED IAW SRM 51-20-01-06 & SOPM 20-41-02 INSTALLED NUT PLATES IAW BOEING DWG #146A7502 REV A INSTALLED NEW SUPPORT IAW BOEING DWG 146A7502 REV A & SRM 51-40-02-0G-0 WITH SPLICES LOCATED AT 727C+11 & 727I+17
